# SDR GTIA2023091237476

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 30,442 hours, 13,755 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK FOUND CORROSION ON FWD GALLEY. MDL 100MM MDW 135MM MDD 2MM OST 2MM. RAF 324974601 CREATED.-VERIFIED NR # 5001259188-0010 AND TC # 1004064025-0010. PERMANENT REPAIR HAS BEEN ACCOMPLISHED AS PER SPIRIT EA 2531-2343 REV 01
